# SDR DALA2017020801034

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1022 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022 BULKHEAD REAR FRAME ANGLE IS CRACKED STRINGER 7L, VERIFIED WITH HFEC . REPAIRED IAW SRM 51-70-11 REPAIR 1.
